I've been on this medication for over a month now and it appears that the side effect I am experiencing is ongoing. Is anyone dealing with excessive gas and bloating with this medication? I'm taking 500mg twice a day on an empty stomach, per directions. It's been over a month and I think the side effects are intolerable. If I were home every day, it would be easier to release gas every few minutes of the day, but I work, therefore I spend the entire day, bloated and holding back gas. I'm miserable. I know this must sound funny in a twisted way, but is there any diet or remedy to combat this bothersome side effect? I need a break! At present, Cellcept was prescribed stop any further damage to my kidneys. Protein is leaking into my urine. Creatin levels look good so far.
I haven't had success with that medication however my lupus itself caused gassy painful bloated tummy. I use OTC phayzyme for the gas with no side effects or I use activated charcoal tablets both really reduce that problem. Just keep a short note book of foods around the time of your meds you may find a culprit like milk that makes it worse. Feel better!
- CellCept Information for Consumers
- CellCept Information for Healthcare Professionals (includes dosage details)
- Side Effects of CellCept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 1 answer
CellCept - I have a serve case of Lupus. I have been off all mediations for 2 years now. I had some?
Posted 9 May 2012 • 1 answer
Posted 12 May 2013 • 6 answers
Posted 12 Jul 2014 • 1 answer
Posted 3 Jan 2016 • 1 answer